MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD NOVAFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD NOVAFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number SPB-5143G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter during a skin closure procedure for a wound, at the 1st stitch the needle and thread of the device broke.There was no patient injury.

Brand Name
NOVAFIL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 18750
DO  18750
MDR Report Key8775944
Report Number9612501-2019-01346
Device Sequence Number1978025
Product Code GAT
UDI-Device Identifier20884521100814
UDI-Public20884521100814
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K990952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberSPB-5143G
Device Catalogue NumberSPB-5143G
Device Lot NumberD7E0059X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1